# SDR DXTA200601775

- Difficulty date: December 3, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 3,949 hours, 2,351 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE AIRBORNE, NOSE GEAR DOWN INDICATOR LIGHT ILLUMINATED NO UNLOCK LIGHT OR NOISE TO INDICATE GEAR ACTUALLY DOWN JUST NOSE GEAR DOWN LIGHT WAS ILLUMINAQTED AT CRUISE ALTITUDE. JACKED AIRCRAFT. PERFORMED LANDING GEAR FUNCTIONAL CHECKS WHILE AGITATING AND COLD-SOAKING NOSE DOWNLOCK SWITCH. NO DISCREPANCIES NOTED. OPERATIONAL CHECKS GOOD. INSPECTED WIRING FOR DISCREPANCIES, NONE NOTED. DOWNJACKED AIRCRAFT. WORK DONE IAW  MM CHAPTER 32-90-01.
